# SDR QR9R20211115001

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 1,625 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: B521M3261101
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT CABIN DOOR FELL OFF DURING REFUEL. DOOR WOULD NOT GO BACK ON TRACKS.
